MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V173
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) reverted to safety mode.This device was explanted and successfully replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode and that bradycardia therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption (during telemetry or other higher power device operations) and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.

Brand Name
INVIVE
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20957145
Report Number2124215-2024-80049
Device Sequence Number20751873
Product Code NKE
UDI-Device Identifier00802526536632
UDI-Public00802526536632
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2017
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number227567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2016-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale